DOI QR코드

DOI QR Code

SUFFICIENT CONDITIONS FOR UNIVALENCE OF A GENERAL INTEGRAL OPERATOR

  • Selvaraj, Chellian ;
  • Karthikeyan, Kadhavoor Ragavan
  • Published : 2009.03.31

Abstract

In this paper, univalence of a certain integral operator and some interesting properties involving the integral operators on the classes of complex order are obtained. Relevant connections of the results, which are presented in this paper, with various other known results are also pointed out.

Keywords

analytic functions;univalent functions;starlike functions of complex order;convex functions of complex order;Hadamard product;integral operators

References

  1. D. Breaz and N. Breaz, Two integral operators, Studia Univ. Babes-Bolyai Math. 47 (2002), no. 3, 13–19
  2. D. Breaz and H. O. Guney, The integral operator on the classes $L^{\ast}_a$(b) and $C_\alpha$(b), J. Math. Inequal. 2 (2008), no. 1, 97–100
  3. D. Breaz, S. Owa, and N. Breaz, A new integral univalent operator, Acta Univ. Apulensis Math. Inform. (2008), no. 16, 11–16
  4. B. C. Carlson and D. B. Shaffer, Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal. 15 (1984), no. 4, 737–745 https://doi.org/10.1137/0515057
  5. B. A. Frasin, Family of analytic functions of complex order, Acta Math. Acad. Paedagog. Nyhazi. (N.S.) 22 (2006), no. 2, 179–191
  6. J. Becker, Lownersche Differentialgleichung und quasikonform fortsetzbare schlichte Funktionen, J. Reine Angew. Math. 255 (1972), 23–43

Cited by

  1. On the univalence of an integral operator defined by Hadamard product vol.25, pp.2, 2012, https://doi.org/10.1016/j.aml.2011.08.011
  2. Integral Operator of Analytic Functions with Positive Real Part vol.51, pp.1, 2011, https://doi.org/10.5666/KMJ.2011.51.1.077
  3. Convexity Properties for Certain Classes of Analytic Functions Associated with an Integral Operator vol.2014, 2014, https://doi.org/10.1155/2014/703139